1. Home
  2. Over the Counter
  3. Pharmaceuticals
  4. Pain & Fever Relief
  5. Ibuprofen - 200mg (100/Bottle)
Ibuprofen - 200mg (100/Bottle)
Ibuprofen - 200mg (100/Bottle)

Ibuprofen - 200mg (100/Bottle)

Your Price: $3.79
(100 Tablets per Bottle) Pain reliever and fever reducer (NSAID).
Item Number: 18060
Availability:
Pain Reliever/Fever Reducer (NSAID). Temporarily relieves minor aches and pains, as well as fever, due to headache, muscular aches, minor pain of arthritis, toothache, backache, the common cold, and menstrual cramps. Compare to the active ingredient of Advil.

Related Products

Aspirin - 500 (250 x 2's)
Item Number: 18022
$12.49
Cramp Tabs - 500 (250 x 2's)
Item Number: 18031
$19.29
Ibuprofen Children's **Dye-Free** (4 oz)
Item Number: 18068
$6.79
Aleve - 220mg (50 Packets of 1/Pkg)
Item Number: 18062
$17.25

Recently Viewed Items